# SDR AALA202210113087

- Difficulty date: August 23, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737
- Aircraft serial: 33222
- Aircraft time: 31,755 hours, 13,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202208263087: REMOVED AND REPLACED BROKEN PIN IN THE ARM OF THE FORWARD ENTRY DOOR PER AMM 52-11-21.** (CLOSED)
